# SDR ASAA2016080617629

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 30,093 hours, 9,078 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Elastomer
- Part number: 3402524020
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002,NR 2 ENGINE FAN RETAINING FLANGE AXIAL STOP PINS TORN, DAMAGED.  ACFT GROUNDED.  R & R NR 2 ENGINE FAN RETAINING FLANGE AXIAL STOP PINS IAW T/C 78472002 AND AMM 72-21-01-900-801-F00.
